Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Red dots on uvula, yellow substance on tongue. Tingling and pain when swallowing. What is the problem?

Hi i was looking at my uvula and i took a pic .i used a flashlight and saw it had red dots. And then up on top od my tounge has yellowish things. And bejing the ivula i found alot of red dots they looks like alot of red blood drops. Please tell me my problem also wjen i swallow somthing it starys to tingle and it hurts.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Hello,
Thanks for your query.
As you provided the detail,it seems that you have infection in your mouth.
So iwill suggest you please visit an oral surgeon in your area as soon as possible and provide him complete detail like-
1.since how many days you have these painfull ulcers.
2.are you taking any medicine?
3.do you have these ulcers on cheek or lips also?etc...
Nothing to get worried every thing will be alright.
Take Care.
Dr.Gunjan Gupta
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor